Archiv der Mathematik

, Volume 26, Issue 1, pp 504–507

Finitely presented infinite-dimensional simple Lie algebras

  • Ian Stewart
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. K.Amayo, Quasi-ideals of Lie algebras II. Preprint, University of Bonn 1974.Google Scholar
  2. [2]
    R. K.Amayo, Lie algebras with max. Preprint, University of Bonn 1974.Google Scholar
  3. [3]
    R. K.Amayo and I. N.Stewart, Infinite-dimensional Lie algebras. Leyden 1974.Google Scholar
  4. [4]
    V. Guillemin, Infinite-dimensional primitive Lie algebras. J. Differential Geometry4, 257–282 (1970).Google Scholar
  5. [5]
    G.Higman, (unpublished).Google Scholar

Copyright information

© Birkhäuser Verlag 1975

Authors and Affiliations

  • Ian Stewart
    • 1
  1. 1.Mathematics InstituteUniversity of WarwickCoventryEngland

Personalised recommendations